| Catalog Number |
385158 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: since no photos or samples displaying the reported conditions of flow issues - fluid blockage were available for examination, we were unable to fully investigate this incident.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that 2 bd q-syte 15cm small bore tri-ext set experienced flow issues.The following information was provided by the initial reporter: bd q syte tri extension port was blocked due to which they are not able to use.